Institutos Universitarios

Publications 2018

Publicaciones 2018

  1. L. Alvarez, C. Cuenca, J. I. Díaz, E. González. Level Set Regularization Using Geometric Flows. SIAM Journal on Imaging Sciences. Vol. 11 (2018), No. 2, pp. 1493-1523. DOI: https://doi.org/10.1137/17M1139722
  2. J. M. Ancochea BermúdezR. Campoamor Stursberg. Rigidity-preserving and cohomology-decreasing extensions of solvable rigid Lie algebras. Linear Multilinear Algebra 66 (2018), no. 3, 525–539 https://doi.org/10.1080/03081087.2017.1302404
  3. J. M. Ancochea BermúdezR. Campoamor-Stursberg, F. Oviaño García. New examples of rank one solvable real rigid Lie algebras possessing a nonvanishing Chevalley cohomology (2018) Applied Mathematics and Computation, 339, pp. 431-440. DOI link: https://doi.org/10.1016/j.amc.2018.07.036
  4. R. M. Aron, L. Bernal-González, P. Jiménez-Rodríguez; G.A. Muñoz-Fernández, J.B. Seoane-Sepúlveda; On the size of special families of linear operators. Linear Algebra Appl. 544 (2018), 186-205. https://doi.org/10.1016/j.laa.2018.01.006
  5. E. Artal Bartolo, Pi. Cassou-Noguès, I. Luengo, and A. Melle-Hernández. On the b-exponents of generic plane curve singularities , Journal of Singularities vol 18, (2018), pp 36-49. https://www.journalofsing.org/volume18/article4.html
  6. A. Avilés, P. Tradacete, I. Villanueva. The free Banach lattices generated by $ell_p$ and $c_0$. Revista Matemática Complutense. Published online: 13 December 2018.  https://doi.org/10.1007/s13163-018-0290-5 
  7. D. Azagra, J. Ferrera, J. Gómez Gil. "The Morse-Sard Theorem revisited". The Quarterly Journal of Mathematicshttps://doi.org/10.1093/qmath/hay004
  8. D. Azagra, J. Ferrera, M. García-Bravo, J. Gómez-Gil. Subdifferentiable functions satisfy Lusin properties of class C1 or C2 (2018) Journal of Approximation Theory, 230, pp. 1-12. DOI: https://doi.org/10.1016/j.jat.2018.03.001
  9. A. Bautista, A. Ibort, J. Lafuente. L-extensions and L-boundary of conformal spacetimes. Gen. Relativity Gravitation 50 (2018), no. 12, Art. 153, 47 pp MR3876304.  https://doi.org/10.1007/s10714-018-2479-9

  10. A. Ballesteros, R. Campoamor Stursberg, E. Fernández Saiz, F. J. Herranz, J. de Lucas. Poisson–Hopf algebra deformations of Lie–Hamilton systems, J. Phys. A: Math. Theor. 51 (2018) 065202 https://doi.org/10.1088/1751-8121/aaa090
  11. H. Barge, J. M. R. Sanjurjo. Bifurcations and Attractor-Repeller Splittings of Non-Saddle Sets (2018) Journal of Dynamics and Differential Equations, 30 (1), pp. 257-272. DOI: https://doi.org/10.1007/s10884-017-9569-3
  12. G. Beer, M. I. Garrido, A. S. Meroño. Uniform Continuity and a New Bornology for a Metric Space (2018) Set-Valued and Variational Analysis, 26 (1), pp. 49-65. DOI: https://doi.org/10.1007/s11228-017-0429-4
  13. L. Bernal-González, A. Bonilla, J. López-Salazar, J. B. Seoane-Sepúlveda. Boundary-Nonregular Functions in the Disc Algebra and in Holomorphic Lipschitz Spaces (2018) Mediterranean Journal of Mathematics, 15 (3), art. no. 114, . DOI: https://doi.org/10.1007/s00009-018-1160-6 
  14. L. Bernal-González, J. A. Conejero, G. Costakis, J. B. Seoane-Sepúlveda. Multiplicative structures of hypercyclic functions for convolution operators. J. Operator Theory 80 (2018), no. 1, 213–224. https://doi.org/10.7900/jot.2017sep27.2162

  15. L. Bernal-González, J. A. Conejero, M. Murillo-Arcila, J. B. Seoane-Sepúlveda. Highly tempering infinite matrices. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 112 (2018), no. 2, 341-345. https://doi.org/10.1007/s13398-017-0385-8

  16. L. Bernal-González; J. López-Salazar; J. B. Seoane-Sepúlveda. On Weierstrass" monsters in the disc algebra. Bull. Belgian Math. Society - Simon Stevin, Vol. 25 (2), (2018). DOI: https://doi.org/10.36045 / bbms / 1530065012
  17. P. Bolgiani, S. Fernández-González, M. L. Martin, F. Valero, A. Merino, E. Garcia-Ortega, J. L. Sánchez. Analysis and numerical simulation of an aircraft icing episode near Adolfo Suárez Madrid-Barajas International Airport. Atmospheric Research. (20189 Volume 200, 1 February 2018, Pages 60-69. https://doi.org/10.1016/j.atmosres.2017.10.001 
  18. P. Bolgiani, S. Fernández-González, F. Valero, A. Merino, E. García-Ortega, J. L. Sánchez, M. L. Martín. Simulation of a Heavy Precipitation Event in the Vicinity of Madrid-Barajas International Airport: Sensitivity to Initial Conditions, Domain Resolution, and Microphysics Parameterizations. Atmosphere (2018). 9(9), 329. doi: https://doi.org/10.3390/atmos9090329
  19. A. Brú, D. Gómez-Castro, L. Vila, I. Brú, J. C. Souto. (2018). Study of tumor growth indicates the existence of an “immunological threshold” separating states of pro- and antitumoral peritumoral inflammation. PLOS ONE, 13(11), e0202823. doi: https://doi.org/10.1371/journal.pone.0202823
  20. A. Bustinduy, L. Giraldo. On vector fields with simply connected trajectories and one invariant line. Journal of differential equations. Volumen: 264 (2018)  Número: 6  Páginas: 3933-3939. https://doi.org/10.1016/j.jde.2017.11.037

  21. H. J. Cabana, G. A. Muñoz-Fernández, J. B. Seoane-Sepúlveda. Connected polynomials and continuity. J. Math. Anal. Appl. 462 (2018), no. 1, 298-304. https://doi.org/10.1016/j.jmaa.2018.02.004
  22. C. Calvo, IY Tyukin, V. A. Makarov. Fast social-like learning of complex behaviors based on motor motifs. Physical Review E 97 (5), 052308, 2018. https://doi.org/10.1103/PhysRevE.97.052308
  23. R. Campoamor Stursberg. An inverse problem in Lagrangian dynamics based on the preservation of symmetry groups: application to systems with a position-dependent mass. Acta Mech. 229 (2018), no. 1, 211–229. https://doi.org/doi.org/10.1007/s00707-017-1956-7
  24. R. Campoamor Stursberg. Reduction by invariants and projection of linear representations of Lie algebras applied to the construction of nonlinear realizations. J. Math. Phys. 59 (2018), no. 3, 033502 https://doi.org/doi.org/10.1063/1.4989890
  25. K. C. Ciesielski, J. L. Gámez-Merino, T. Natkaniec, J. B. Seoane-Sepúlveda; On functions that are almost continuous and perfectly everywhere surjective but not Jones. Lineability and additivity. Topology Appl. 235 (2018), 73-82. https://doi.org/10.1016/j.topol.2017.12.017
  26. C. F. Arias, M. A. Herrero, L. F. Echeverri, G. E. Oleaga, J. M. López. Bone remodeling: A tissue-level process emerging from cell-level molecular algorithms. 2018. https://journals.plos.org/plosone/article?id=10.1371/journal.pone.0204171 
  27. D. Daners, JLópez-Gómez. Global dynamics of generalized logistic equations. Adv. Nonlinear Stud. 18 (2018), no. 2, 217–236. https://doi.org/10.1515/ans-2018-0008

  28. J. I. Díaz. Correction to: On the ambiguous treatment of the Schrödinger equation for the infinite potential well and an alternative via singular potentials: the multi-dimensional case. SeMA Journal. September 2018, Volume 75, Issue 3, pp 563–568. https://doi.org/10.1007/s40324-018-0167-z 
  29. J.I. Díaz. Decaying to zero bifurcation solution curve for some sublinear elliptic eigenvalue type problems. Rev. Acad. Canar. Cienc., 29,  (2018) 9-19
  30. J. I. Díaz, D. Gómez-Castro. A mathematical proof in nanocatalysis: better homogenized results in the diffusion of a chemical reactant through critically small reactive particles. In Progress in Industrial Mathematics at ECMI 2016, Springer International Publishing AG 2017, P. Quintela et al. (eds.), Book series: Mathematics in Industry 26, Print ISBN: 978-3-319-63081-6, Electronic ISBN: 978-3-319-63082-3, 2018, pp. 319--326. DOI link:https://doi.org/10.1007/978-3-319-63082-3_49
  31. J. I. Díaz, D. Gómez-Castro, A. V. Podolskiy, T. A. Shaposhnikova. Homogenization of Boundary Value Problems in Plane Domains with Frequently Alternating Type of Nonlinear Boundary Conditions: Critical Case. Doklady Mathematics, (2018) 97(3), 271–276. https://doi.org/10.1134/S1064562418030225
  32. J. I. Díaz, D. Gómez-Castro, A.V. Podolskii, T. A. Shaposhnikova. Non existence of critical scales in the homogenization of the problem with p-Laplace diffusion and nonlinear reaction in the boundary of periodically distributed particles in n-dimensional domains when $p > n$. Rev. la Real Acad. Ciencias Exactas, Físicas y Nat. Ser. A. Matemáticas. 112.2 pp.331-340 (2018). doi: https://doi.org/10.1007/s13398-017-0381-z 
  33. J. I. Díaz, D. Gómez–Castro, J. M. Rakotoson, R. Temam. Linear diffusion with singular absorption potential and/or unbounded convective flow: the weighted space approach. Discrete and Continuous Dynamical Systems, Volume 38, Number 2 (2018), 509–546. https://doi.org/10.3934/dcds.2018023

  34. J. I. DíazD. Gómez–Castro, J. M. Rakotoson. Existence and uniqueness of solutions of Schrödinger type stationary equations with very singular potentials without prescribing boundary conditions and some applications. Differential Equations & Applications. Volume 10, Number 1 (2018), 47–74 doi: https://doi.org/10.7153/dea-2018-10-04 
  35. J. I. DíazD. Gómez–Castro, J. L. Vázquez. The fractional Schrödinger equation with general nonnegative potentials. The weighted space approach. Nonlinear Analysis, Volume 177, Part A, 2018, Pages 325-360. https://doi.org/10.1016/j.na.2018.05.001
  36. E. Fernández-Carrión, B. IvorraA. M. Ramos, B. Martínez-López, C. Aguilar-Vega, J. M. Sánchez-Vizcaíno. An advection-deposition-survival model to assess the risk of introduction of vector-borne diseases through the wind: application to bluetongue outbreaks in Spain. PLoS ONE, ISSN: 1072-6691, 13(3): e0194573 (2018). https://doi.org/10.1371/journal.pone.0194573
  37. E. Fernández-Carrión, B. Martínez-López, B. Ivorra, A.M. Ramos, J. M. Sánchez-Vizcaíno. Evaluación del riesgo de propagación de epidemias ganaderas mediante simulación matemática, Pensamiento Matemático, ISSN-e [2174-0410], 2018, Vol VIII, N. 2. pp. 43-54. http://www2.caminos.upm.es/Departamentos/matematicas/revistapm/revista_impresa/vol_VIII_num_2/inv_eval_rie_epi.pdf
  38. S. Fernández-González, M. L. Martin, E. García-Ortega, A. Merino, J. Lorenzana, J. L. Sánchez, F. Valero, J. Sanz-Rodrigo. Sensitivity analysis of WRF model: wind-resource assessment for complex terrain. Journal of Applied Meteorology and Climatology (2018), VOLUMEN/PÁGINAS/EDITORIAL/: 57, 733–753. Doi: https://doi.org/10.1175/JAMC-D-17-0121.1
  39. J. Ferrer, D. García, M. Maestre, J. B. Seoane-Sepúlveda. On the zero-set of 2-homogeneous polynomials in Banach spaces.  Linear and Multilinear Algebra, DOI: 10.1080/03081087.2018.1476448.  https://doi.org/10.1080/03081087.2018.1476448 

  40. J. M. Ferrer, F. J. Martín-CampoM. T. Ortuño, A. J. Pedraza, G. TiradoB. Vitoriano. Multi-criteria optimization for last mile distribution of disaster relief aid: Test cases and applications. European Journal of Operational Research (EJOR) ISSN: 0377-2217 Volumen: 269 Páginas, inicial: 501 final: 515 2018. DOI: https://doi.org/10.1016/j.ejor.2018.02.043
  41. E. García-Cuesta, D. Gómez-Vergel, L. Gracia-Expósito, J. M. López-López, M. Vela-Pérez. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) Volume 10857 LNCS, 2018, Pages 132-146

  42. M. I. Garrido, A. S. Meroño. The Samuel realcompactification (2018) Topology and its Applications, 241, pp. 150-161. DOI: https://doi.org/10.1016/j.topol.2018.03.033
  43. S. Gómez, B. Ivorra, A.M. Ramos, Designing Optimal Trajectories for a Skimmer Ship to Clean, Recover and Prevent the Oil Spilled on the Sea from Reaching the Coast. Applied Mathematics and Nonlinear Sciences, ISSN: 2444-8656, 3(2) (2018) 553–570. DOI link: https://doi.org/10.2478/AMNS.2018.2.00043
  44. M. A. Gómez Villegas, B. González-Pérez. Multiple Hypothesis Tests: A Bayesian Approach. In The Mathematics of the Uncertain--A tribute to Pedro Gil. New York: Springer. 2018, pp 195-207.
  45. C. E. González-Guillén, C. Palazuelos, I. Villanueva. Euclidean Distance Between Haar Orthogonal and Gaussian Matrices (2018) Journal of Theoretical Probability, 31 (1), pp. 93-118. DOI: https://doi.org/10.1007/s10959-016-0712-6
  46. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández. Power structure over the Grothendieck ring of maps. Rev Mat Complut (2018) 31: 595. https://doi.org/10.1007/s13163-018-0263-8 
  47. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández. The universal Euler characteristic of V-manifolds. Functional Analysis and its Applications, vol 52, September (2018), Issue 4, pp. 297--307. https://link.springer.com/article/10.1007/s10688-018-0239-y 
  48. A. Hernando, R. Maestre, E. Roanes Lozano. A new algebraic approach to decision making in a railway interlocking system based on preprocess. Mathematical Problems in Engineering, DOI: 10.1155/2018/4982974
  49. A. Hernando, E. Roanes Lozano. A recommender system for train routing: when concatenating two minimum length paths is not the minimum length path. Applied Mathematics and Computation, ISSN: 0096-3003, Vol. 319, pp. 486-498, 2018, DOI: https://doi.org/doi.org/10.1016/j.amc.2017.05.043
  50. B. Ivorra. Application of the Laminar Navier-Stokes Equations for Solving 2D and 3D Pathfinding Problems with Static and Dynamic Spatial Constraints: Implementation and Validation in Comsol Multiphysics. Journal of Scientific Computing (Impact factor: 1.899, 29/255 en "Mathematics, Applied", JCR 2016), 2018, Volume 74, Issue 2, pp. 1163-1187. https://doi.org/10.1007/s10915-017-0489-5

  51. B. IvorraM. Crespo, J. L. Redondo, A. M. Ramos, P. Martínez, J. G. Santiago. Modeling and Optimization Applied to the Design of Fast Hydrodynamic Focusing Microfluidic Mixer for Protein Folding. In Progress in Industrial Mathematics at ECMI 2016, Springer International Publishing AG 2017, P. Quintela et al. (eds.), Book series: Mathematics in Industry 26, Print ISBN: 978-3-319-63081-6, Electronic ISBN: 978-3-319-63082-3, 2018, pp. 640--655. DOI link: https://doi.org/10.1007/978-3-319-63082-3_98
  52. B. Ivorra, M. R. Ferrández, M. Crespo, J. L. Redondo, A. M. Ramos, P. M. Ortigosa, J. G. Santiago. Modeling and Optimization Applied to the Design of Fast Hydrodynamic Focusing Microfluidic Mixer for Protein Folding. Journal of Mathematics in Industry, 8: 4, pp: 1--17. https://doi.org/10.1186/s13362-018-0046-3
  53. S. Jiménez, D. Usero, L. Vázquez, M. P. Velasco. Fractional Diffusion Models for the Atmosphere of Mars. FRACTAL AND FRACTIONAL 2 (1), 1 , 2018
  54. M. Junge, C. Palazuelos, I. Villanueva. Classical versus quantum communication in XOR games.  Quantum Information Processing, (2018) 17 (5), art. no. 117. DOI: https://doi.org/10.1007/s11128-018-1883-0
  55. M. Llorente, M. E. Mera, M. Morán. On the packing measure of the Sierpinski gasket. Nonlinearity 31 (2018), no. 6, 2571–2589. https://doi.org/10.1088/1361-6544/aab31c

  56. S. Lobov, N. Krilova, I. Kastalskiy, V. Kazantsev, V. A. Makarov. Latent factors limiting the performance of sEMG-interfaces. Sensors (Switzerland), (2018) 18 (4), art. no. 1122, . DOI: https://doi.org/10.3390/s18041122
  57. J. López-Gómez, L. Maire. Multiplicity of large solutions for quasi-monotone pulse-type nonlinearities. Journal of Mathematical Analysis and Applications, (2018) 459 (1), pp. 490-505. DOI: https://doi.org/10.1016/j.jmaa.2017.10.029
  58. E. Martín-Peinador, V. Pérez Valdés. A class of topological groups which do not admit normal compatible locally quasi-convex topologies. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018, Volume 112, Issue 3, pp 867–876. DOI: https://doi.org/10.1007/s13398-018-0507-y
  59. C. Mejia-Argueta, J. Gaytán, R. Caballero, J. Molina, B. Vitoriano. Multicriteria optimization approach to deploy humanitarian logistic operations integrally during floods. Intl. Trans. in Op. Res. (2018) 25: 1053–1079. doi:10.1111/itor.12508
  60. A. Merino, M. L. Martín, S. Fernández-González, J. L. Sánchez, F. Valero. Extreme maximum temperature events and their relationships with large-scale modes: potential hazard on the Iberian Peninsula. Theoretical and Applied Climatology. (2018) Volume 133, Issue 1–2, pp 531–550. https://doi.org/10.1007/s00704-017-2203-9 
  61. R. Morales, M. A. Gómez Villegas. La predicción macroeconómica: Un breve repaso histórico. En "Historia de la probabilidad y de la estadística IX". pp. 257-308. Editado por la UNED. ISBN: 978-84-362-7369-4
  62. D. Ngom, B. IvorraA.M. Ramos. Stability analysis of a compartmental SEIHRD model for the Ebola Virus Disease. In Mathematical Methods and Models in Biosciences, Series: Texts in Biomathematics. ISBN 978-619-7451-00-9 (print), 978-619-7451-01-6 (online), ISSN: 2603-3046, 2018, pp. 44--56. Book DOI link: http://dx.doi.org/10.11145/texts.2018.017, Paper DOI link: http://dx.doi.org/10.11145/texts.2017.12.165.
  63. Nguyen Anh Daoa, J. I. Díaz, Quoc-Hung Nguyenc. Generalized Gagliardo–Nirenberg inequalities using Lorentz spaces, BMO, Hölder spaces and fractional Sobolev spaces.  https://doi.org/10.1016/j.na.2018.04.001

  64. A. M. Ramos, J. M. Rey. Matemáticas Básicas para el acceso a la Universidad (3 edición)Ediciones Pirámide (Grupo ANAYA), 2017. ISBN: 978-84-368-3710-0. ISBN (e-book): 978-84-368-3711-7

    libro3       libro1         libro2


  65. P. RomeroG. Barderas, J. Mejuto. Equilibrium positions on stationary orbits and planetary principal inertia axis orientations for the Solar System. Advances in Space Research Volume 61, Issue 9, pp. 2472-2481. 2018. https://doi.org/10.1016/j.asr.2018.02.015 
  66. C. Roncero Clemente, E. Roanes Lozano. A multi-criteria computer package for power transformer fault detection and diagnosis. Applied Mathematics and Computation, ISSN: 0096-3003, Vol. 319, pp. 153-164, 2018 (online 28-II-2017), DOI: https://doi.org/10.1016/j.amc.2017.02.024
  67. M. Shamsin, N. Krilova, M. Bazhanova, V. Kazantsev, V. A. Makarov, S. Lobov. Supervised and unsupervised learning in processing myographic patterns. Journal of Physics: Conference Series, (2018) 1117 (1), art. no. 012008, . DOI: https://doi.org/10.1088/1742-6596/1117/1/012008
  68. C. C. Tapia, J. A. Villacorta-Atienza, I. Kastalskiy, S. Díez-Hermano, A. Sánchez-Jimenez, V. A. Makarov. Cognitive Neural Network Driving DoF-Scalable Limbs in Time-Evolving Situations (2018) Proceedings of the International Joint Conference on Neural Networks, 2018-July, art. no. 8489562. DOI: https://doi.org/10.1109/IJCNN.2018.8489562
  69. P. Tradacetea, I. Villanueva. Continuity and representation of valuations on star bodies. Advances in Mathematics 329 (2018) 361–391. https://doi.org/10.1016/j.aim.2018.02.021

  70. L. Vázquez, M. P. Velasco, D. Usero, S. Jiménez. Fractional Calculus As A Modelling Framework. Editor Prensas de la Universidad de Zaragoza.  ISBN: 978-84-17358-00-6